Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
niki55

post accutane

Recommended Posts

hello! i finished my accutane about 1 month ago- i was on 60mg a day for 4 months. The acne has cleared but i am still left with scars and redness, but the worst thing is the oil my face is producing! it has gone crazy! I hate it so much, after about half an hour of washing my face, my skin looks wet from the oiliness. My hair is very greasy too, i have to wash it everyday again. I am still taking the contraceptive pill Dianette too.

My question is, is there anything that can REALLY help with the extreme oiliness? i have tried products like face washes and creams before but none have worked. Please, Please help!

Link to post
Share on other sites

That's odd... I thought Accutane was supposed to shrink your pores, therefore reducing oil production.

The scars and redness are still going to be there, you'll most likely have to do laser or skin smoothing treatments to deal with that. It's what I plan to do once I finish my treatment.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×